Journal of Symbolic Logic

On Decidable Varieties of Heyting Algebras

Devdatt P. Dubhashi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 3 (1992), 988-991.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744053

Mathematical Reviews number (MathSciNet)
MR1187461

Zentralblatt MATH identifier
0786.03007

JSTOR
links.jstor.org

Citation

Dubhashi, Devdatt P. On Decidable Varieties of Heyting Algebras. J. Symbolic Logic 57 (1992), no. 3, 988--991. https://projecteuclid.org/euclid.jsl/1183744053


Export citation